# SDR AALA202409271408

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 20,440 hours, 8,957 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Faulted
- Location: Leading Edge
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS REFUSED TO EXTEND FOR APPROACH. LANDED FLAPS UP. EMERGENCY WAS DECLARED AIRCRAFT LANDED BELOW MAX WEIGHT (144.0). ROLLED TO THE END OF RUNWAY (12000FT).NO SIGNIFICANT BRAKE HEAT (BASED ON AARF OBSERVATION). MAINTENANCE ACCOMPLISHED LEADING EDGE FLAP AND SLAT POSITION INDICATING SYSTEM OPERATIONAL TEST IAW AMM 27-88-00. NO FAULTS.
